| Model Number |
305C219 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Non specific EKG/ECG Changes (1817)
| Date of Event |
01/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 3 days post implant of this bioprosthetic aortic valve, a permanent pacemaker was implanted due to atrioventricular block.No additional adverse patient effects were reported. .